# SDR A6WA201542722

- Difficulty date: April 28, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 34,838 hours, 32,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE FS 409+128 BULKHEAD LBL 9 INBD VERTICAL POST IS CRACKED.
